# SDR K2DA2019052800003

- Difficulty date: March 19, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N545PH
- Make and model: Hughes 369E
- Aircraft serial: 0536E
- Aircraft time: 8,726 hours, 22,889 cycles
- Engine: Allsn 250C20B
- Engine time: 10,752 hours, 6,954 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF21414
- Condition: Sticks
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ROUTINE INSPECTION IT WAS DISCOVERED THAT THE ENGINE BLEED VALVE WAS STICKING. BLEED VALVE HAD 317.2 TSO.
